MathSciNet Relay Station
MathSciNet bibliographic data
MR1342933 (96d:90075) 90C25 (90C20)
Sherali, Hanif D.; Tuncbilek, Cihan H. A reformulation-convexification approach for solving nonconvex quadratic programming problems. J. Global Optim. 7 (1995), no. 1, 1–31.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement